ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
General Information
Dimetapp Cough Cold & Flu Decongestant Day & Night tablets provide relief from headaches, body aches & pains, blocked nose, dry irritating cough, runny nose and sore throat.
The daytime capsules provide temporary relief from the symptoms of cold and flu such as headaches, body aches and pains, blocked nose, dry irritating cough, runny nose and sore throat. The night time capsules provide temporary relief from the symptoms of cold and flu and also contain antihistamine to relieve itchy, watery eyes, runny nose and sneezing, therefore allowing a good night's sleep. This product also helps reduce fever.
Suitable For: Suitable for adults and children over 12 years
Boxed Contents: 48
KEY FEATURES
• Provides relief from headaches, body aches & pains, blocked nose, dry irritating cough, runny nose and sore throat.
• Day and Night Capsules
• Helps reduce fever
Warnings
Do not use this product:
- In children under 12 years
- If you have taken other medicines containing Paracetamol, Dextromethorphan or Phenylephrine unless advised to do so by a doctor or pharmacist.
Ask your doctor or pharmacist before use:
- If you have high blood pressure
- If you are taking antidepressants
- If you have heart problems
- If you are pregnant or likely to become pregnant
Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor. Children & Adolescents (12 years and over). Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Phenylephrine may cause sleeplessness in some people. If symptoms persist, see your doctor or pharmacist. Night capsules only: this medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. Contains sugars as lactose. Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.
Ingredients
DAY: Paracetamol 500mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg
NIGHT: Paracetamol 500mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Chlorpheniramine Maleate 2mg
Contains: Contains sugars as lactose.
Directions
DAY: 2 green capsules every 4-6 hours, when required up to 3 times daily during the morning, midday & afternoon.
MAXIMUM: 6 DAY capsules in 24 hours
NIGHT: 2 red and white capsules as necessary at bedtime
MAXIMUM: 2 NIGHT capsules in 24 hours
Always read the label and follow the directions for use.